| Model Number |
CLT-250-MG |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: clt-250-mg - clt-250-mg polysorb* 0 vio 5x45cm btp1dt, lot# d3m2635y.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, intra-operatively of an open caesarean section, after using the device, the surgeon placed the device on the table while being clamped by needle holder, but the needle flew off.The needle was found in the surgical field side pocket.When the needle was placed back on the sheet, a broken needle tip was seen on the sheet.The needle that flew off was checked if it was broken, and it was confirmed that it did not break.An imaging test was done to identify the location of the broken needle.After looking among the other discarded needles, the needle with a broken tip was found.